# SDR AALA2018092879015

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 17,585 hours, 6,701 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 1434
- Condition: Failed
- Location: Extract
- Part time: 18,590 hours, 8,276 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING THE  BEGINNING OF DESCENT FROM FL 280,  A FAN NOISE CAME ON LOUDLY, THEN A SLIGHT ELECTRICAL ODOR APPEARED IN THE COCKPIT AND BLOWER VENT MESSAGE ILLUMINATED,  PASSING FL 200.  REPLACED THE EXTRACT AND BLOWER FAN 20HQ IAW AMM 21-26-51. OPS CHECKED NORMAL.
